# SDR UALA2012121407205

- Difficulty date: December 12, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 55,979 hours, 6,550 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A6 CHECK, FOUND EMERGENCY LIGHT EXIT R2 DOOR SIGN DIM.    REPLACED POWER SUPPLY PER AMM TASK 33-51-04-002-017 AND TASK 33-51-04-402-023.
